# SDR AALA202303063238

- Difficulty date: March 5, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A320*
- Aircraft serial: 3881
- Aircraft time: 46,485 hours, 17,137 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Switch
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN IN FLIGHT. OK ON GROUND. MAINTENANCE LUBED UPPER DOOR SWITCH PER AMM 52-51-00-710-001-A. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
